# SDR P5CA9500656

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B0723206
- Condition: Cracked
- Location: 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON S3L, BS 1240 FWD SIDE.  REPLACED FITTING PER BOEING SRM 51-30-02.
